Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 35630, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/35630

On a singular integral equation with log kernel and its application

Department of Mathematics, Jadavpur University, Kolkata 700032, India

Received 11 January 2005; Revised 12 June 2006; Accepted 21 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banerjea, “Scattering of water waves by a vertical wall with gaps,” Journal of Australian Mathematical Society. Series B, vol. 37, no. 4, pp. 512–529, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Banerjea and B. N. Mandal, “Scattering of water waves by a submerged thin vertical wall with a gap,” Journal of Australian Mathematical Society. Series B, vol. 39, no. 3, pp. 318–331, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Chakrabarti, S. R. Manam, and S. Banerjea, “Scattering of surface water waves involving a vertical barrier with a gap,” Journal of Engineering Mathematics, vol. 45, no. 2, pp. 183–194, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Chakrabarti and L. Vijaya Bharathi, “Transmission of water waves through a gap in a submerged vertical barrier,” Indian Journal of Pure and Applied Mathematics, vol. 22, no. 6, pp. 491–512, 1991. View at Google Scholar
  5. S. R. Manam, “A logarithmic singular integral equation over multiple intervals,” Applied Mathematics Letters, vol. 16, no. 7, pp. 1031–1037, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet